# SDR 97ZZZX4632

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4516X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635038
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Nutplate
- Part number: NAS680A4
- Condition: Cracked
- Location: Mlg Fwd Trunnion
- Part time: 3,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL TANK REMOVED TO FACILITATE OTHER MAINTENANCE.  INBOARD LOWER NUTPLATE ON THE FORWARD GEAR TRUNNION WAS FOUND CRACKED.  PART TT 3,484.7 HOURS.  GEAR WAS REMOVED, NUTPLATE REPLACED.
